# SDR 2007UALA01743

- Difficulty date: May 29, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 47,495 hours, 32,814 cycles
- Engine: Ge CFM56*
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RUDDER BINDING, REQUIRED MORE RUDDER PRESSURE TO USE.  PEDAL ALSO STICKS AND STUCK ON APPROACH TO IAD.  REPLACED RUDDER ACTUATOR.
